Cytogenetics of Brazilian species of Bromeliaceae
Version of Record online: 3 SEP 2008
© 2008 The Linnean Society of London
Botanical Journal of the Linnean Society
Volume 158, Issue 1, pages 189–193, September 2008
How to Cite
DE OLIVEIRA CEITA, G., DE AQUINO ASSIS, J. G., GUEDES, M. L. S. and COTIAS DE OLIVEIRA, A. L. P. (2008), Cytogenetics of Brazilian species of Bromeliaceae. Botanical Journal of the Linnean Society, 158: 189–193. doi: 10.1111/j.1095-8339.2008.00776.x
- Issue online: 3 SEP 2008
- Version of Record online: 3 SEP 2008
- Received 2 October 2006; accepted for publication 12 November 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!